Proceedings of the Imperial Academy

Über die Definition der Shodaschen Diskriminante eines normalen einfachen hyperkomplexen Systems

Tadasi Nakamura

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 10, Number 8 (1934), 447-449.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195580562

Digital Object Identifier
doi:10.3792/pia/1195580562

Mathematical Reviews number (MathSciNet)
MR1568383

Zentralblatt MATH identifier
0010.19505

Citation

Nakamura, Tadasi. Über die Definition der Shodaschen Diskriminante eines normalen einfachen hyperkomplexen Systems. Proc. Imp. Acad. 10 (1934), no. 8, 447--449. doi:10.3792/pia/1195580562. https://projecteuclid.org/euclid.pja/1195580562


Export citation